# SDR DALA2016083006272

- Difficulty date: August 29, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,887 hours, 35,881 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 600 SHEAR TIE BETWEEN STRINGERS 16 AND 17L IS CRACKED.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, DWG 143N1009 REV B , DWG 140N2002 REV EV,  SRM 51-40-02, AND DWG 143N1009 REV B.
